# SDR BSYA2008011

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N15WH
- Make and model: Lear 35A
- Aircraft serial: 085
- Aircraft time: 16,576 hours, 16,465 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF PHX CREW NOTICED CABIN DOOR LIGHT ON, CREW TRIED TAPPING WARNING LIGHT CAPSULE, NOTICED SOME SMOKE COMING FROM THE DOOR LIGHT CAPSULE.  RETURNED TO PHX WITH NO PROBLEMS.  MAINTENANCE FOUND DOOR WARNING LIGHT CAPSULE SHORTED.  DISCONNECTED WIRE, MEL'D DOOR WARNING LIGHT AND RETURNED TO LCK.  RECONFIGURED WARNING LIGHT PANEL TO USE A SPARE CAPSULE FOR THE DOOR WARNING LIGHT.
